# SDR AALA2020021759008

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,344 hours, 31,030 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 03314
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 44,423 hours, 18,271 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT PRESSURIZATION WRITE-UP LARGE FLUXUATIONS IN CABIN VERTICAL SPEED DURING DECENT (-1300 TO +300) SYSTEM 1. REPLACED # 2 ENGINE BLEED PRESSURE REGULATING VALVE PER AMM 36-11-52.
